Monday, June 8, 2009

"L DAY" IS HERE!

Otherwise known as Lupron day! I really only half felt like we were starting IVF when I downed the first BCP but administering my first injection feels very official. I'm not excited about the side effects but I am certainly thrilled to be one step closer. So how did my first shot go? Not too bad. I used to teach kids who were just diagnosed with diabetes how to give their shots and the Lupron needles are the same exact needle. I have no issue with sticking myself because I did that nearly every day with saline to prove to the kiddos that it didn't hurt. Although saline does not leave a red burning mark that looks like a mosquito bite?!?!? But this part I can manage, what I get nervous about are the IM needles and that's mainly because I can't give them myself. With the HCG shots I always kept hitting blood vessels in my legs so they have to go in my back end. I hope Hammer remembers what little we learned at the injection class when the time comes! I don't want a repeat of our last performance.

Current Meds: BCP (week 2), Lupron 10 units
Side Effects: nausea in the morning, burning at injection site
Days Post Transfer: 0
# Eggs Transfered: 0
# Eggs Frozen: 0

9 comments:

Hillary said...

GL starting the injections!!!

Meant to be a mom said...

So exciting. Don't worry about the i.m shots. They suck but they aren't near as bad as they seem. You get a bruise or tight muscle every once in a while but just keep envisioning your angel baby the entire time and its all worth it. Congrats on starting the lupron.

Astrid said...

Glad things went well, you are one step closer! How funny the way things come full circle, like who knew that helping those kids be less afraid would help you in your TTC process? I hope this cycle continues to go as well.

Hoping for our own Peanut said...

i didnt mind the subcutaneous injections much either. but i wont lie, the intramuscular ones are no fun. when i watched the video and saw youre supposed to dart it in, i thought that was crazy. but, after trying it fast and slow, fast is THE WAY to go!! :)

Brittney said...

Best wishes for you on this new journey! You'll continue to be in my prayers!! Can I come to you for advice when I'm at this same stage?:)

sassy said...

I did Lupron a few weeks ago - it made the stimming afterwards seem like a breeze in comparison! Good luh with your cycle!

Shannon said...

Wow, Im so excited for you to start this next phase and am praying all the time for you!

Where's Baby? said...

Hey! I'm just took my third Lupron shot this morning. I thought the red rash around the injection site was weird. It's not painful or itchy, it's just red. It lasts for a few minutes but it's there right after I give myself the shot. Is that what you are getting too? Best wishes!!!

Where's Baby? said...

Oh and I didn't get the red rash after my Follistim shots.